S-rationally convex domains and the approximation of Silva-holomorphic functions by S-rational functions
Portugaliae mathematica, Tome 47 (1990) no. 1, pp. 81-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Silva holomorphy, -polynomially convex, -rationally convex, - holomorphically convex open sets, -rational functions
@article{PORMA_1990__47_1_115702,
author = {Paques, O.W. and Zaine, M.C.},
title = {S-rationally convex domains and the approximation of {Silva-holomorphic} functions by {S-rational} functions},
journal = {Portugaliae mathematica},
pages = {81--90},
year = {1990},
volume = {47},
number = {1},
mrnumber = {1079508},
zbl = {0747.46039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115702/}
}
TY - JOUR AU - Paques, O.W. AU - Zaine, M.C. TI - S-rationally convex domains and the approximation of Silva-holomorphic functions by S-rational functions JO - Portugaliae mathematica PY - 1990 SP - 81 EP - 90 VL - 47 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115702/ LA - en ID - PORMA_1990__47_1_115702 ER -
%0 Journal Article %A Paques, O.W. %A Zaine, M.C. %T S-rationally convex domains and the approximation of Silva-holomorphic functions by S-rational functions %J Portugaliae mathematica %D 1990 %P 81-90 %V 47 %N 1 %U http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115702/ %G en %F PORMA_1990__47_1_115702
Paques, O.W.; Zaine, M.C. S-rationally convex domains and the approximation of Silva-holomorphic functions by S-rational functions. Portugaliae mathematica, Tome 47 (1990) no. 1, pp. 81-90. http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115702/